# SDR SWAA2022011446627

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,054 hours, 28,455 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED ABOVE #6 FLAP TRACK. / INSTALLED NEW WIGGLE PLATE IAW EA# 1-757-13701 ; REF INDIVIDUAL SIGNOFF BELOW
